Posted 02 October 2019 - 08:42 AM
I checked the FDA database and only 0.5% of those reporting side effects from m NAC mentioned stomachache/pain. It certainly sounds like what my stomach issues were like during withdrawal. Just to be safe I would also be sure and drop the NAC for a couple days to see if things change.
Posted 02 October 2019 - 10:28 AM
Posted 02 October 2019 - 10:38 AM
LOL - feel like I have done a full day already. Only been awake 5 hours! I am getting so fed up with this head. It is just relentless. I can cope on and off, but this is just horrible.
Someone coming to talk to you out of the blue is going to trigger a stress response, thus giving you a streak of anxiety. I get this all the time, but this is fairly mild symptoms as long as you don't react to it. It is just a feeling and you have been there hundreds of times before. There is no cause for alarm.
Pain you speak of is almost surely tension you are putting on yourself through sitting/standing positions as you feel anxious. This is almost involuntary at these times. You will correct it one minute and the next you are tense. Ask yourself now if you are tense - I bet you will be!! Tense each muscle group for about 5 seconds and hold it as much as you can.. then let go. Then just keep reminding yourself to check for tension and it should ease.
Posted 02 October 2019 - 12:56 PM
I have just had a session with my therapist and she said exactly the same as you both. I know I am holding myself in a tense position all the time but have been finding it hard to relax lately. Do you both think I should drop another bead tomorrow? It will be 28 then.
Thanks so much.
Posted 02 October 2019 - 01:06 PM
I am in the UK - Kent, down in the South East and Hat is a Mid-Western US in Missouri.
Are you in the UK?
Glad we are in line with the therapist!! Still think you are good for another bead drop, but it is up to you. If you go slower now, just remember you will need to go even slower still at the 10-bead mark. If you are happy with that, then by all means hold on for another day. It is a question of patience.
Posted 02 October 2019 - 01:40 PM
I will try another drop tomorrow and keep you posted. I hope you have a better day tomorrow. You certainly deserve it!!
Posted 03 October 2019 - 06:57 AM
Ok, so today is not so great🙄. I dropped another bead and I am feeling so anxious.I am at work and am trying to ignore it but I keep getting an anxious feeling in my stomach and feeling like I need to keep catching my breath. Is this normal and should I stay with 28 beads tomorrow or drop another one?
Hope everyone is OK. Thanks
Posted 03 October 2019 - 11:31 AM
This is due to the elevated adrenaline that occurs during stress like withdrawal. The extra adrenaline causes us to breath shallower and faster. Because we are not breathing deeply this allows CO2 (carbon dioxide to build in the lungs which causes the blood to become more acidic. This condition is called respiratory acidosis (there is a section in the ebook on this). Acidic blood does not transport as much oxygen so we tend to breath even faster and shallower causing the condition to worsen even more. The key to stopping this is to lessen the stress obviously but that can be a challenge. The next best thing to do is breathing exercises.
Take in a slow deep breath and exhale a little slower than the inhale. When you deep breath make sure that your stomach expands outward. This indicates you are using your diaphragm to make as deep a breath as possible. Do three of these deep breaths in a row and then breath normally. This should be repeated as many times a day as necessary. I did this 10 to 20 times a day during my experience and it helped take the edge off the issue until it passed.
- invalidusername likes this
Posted 03 October 2019 - 03:17 PM
Apologies for my late entrance today. Such a busy one and not stopped.
Sorry to hear of the increased anxiety. Sounds like you have got to your pivotal point, so rest is inferred at this stage. Quite how long will be up to you as Hat said.
Just to add on what Hat has said, remember to breath in through the nose and out through the mouth. Breathing in through the nose is more restrictive and forces us to slow our breathing and it also increases the nitric oxide produced through the sinus pathways, and this helps us breathe better. Then out through the mouth as breathing in and then out through the nose creates a backflow of oxygen into the lungs, so efficiency is reduced from the breathing.
Far better when the science is laid of for you, but it works!!
Posted 03 October 2019 - 04:29 PM
Nothing but the best service at cw.com!! LOL
Keep going with the breathing exercises and meditation. Will be thinking of you tomorrow sugar plum.
I'll be at the Mental Health place first thing choking on the transparent platitudes dished out every week by the occupational health tart. I really don't like her. She treats me like I'm a child even though I am clearly older than her, and I have been in further education since I left school.
Posted 04 October 2019 - 07:57 AM
God bless and hang in there.
Posted 04 October 2019 - 08:18 AM
Hi Polly - yes, I think this might help, as it does help me from time to time. The issue is that diphenhydramine is only available by prescription here in the UK. So doc's appointment - explain everything, go to pharmacy, part with your hard earned £9 for 24 (12 doses), or... do what I did and order this from these guys;
It is the same as dramamine, but far cheaper. I have tried dramamine and equate and there is no difference - both do the same job. Free delivery but it take 5 working days. So if you order today.. sort of now... you will get them next Friday. Bit of a wait, but no more than the above mission of going via the GP. I've had 3 orders from them before with dramamine, melatonin and equate and never a problem.
Do note that it does make you drowsy. Not so much that you cannot work, but I'd avoid driving whilst it is in effect, which is after 1 hour of taking for about 4-5 hours. So you could take when you get to work and one dose of 100mg should see you through. Oh and don't be tempted by anything "non-drowsy" as many members report that it does not work for anxiety...
Hat - thought we could update the ebook with this - even dropping my message in would do it...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users